# SDR IPXA2024083060457

- Difficulty date: July 17, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,380 hours, 20,807 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBD PYLON INNER SKIN AFT OF THE FWD HINGE PANEL HAS EXFOLIATION CORROSION. DOT 8-006 AND IN RED. COMPLETED REPAIR IAW EO-90940-REQ 1 AND EA 757-5450-27-A3651. REPAIRED #2 I/B SKIN IAW EO-90940 REQ1  & EA 757-5450-27-A3651A REV -. AUDIT COMPLETE.
